# SDR ASAA2022110340653

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,307 hours, 16,522 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Knob
- Part number: 17694406
- Condition: Broken
- Location: Fms Dimmer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMS DIMMER KNOB STOP BROKEN. GROUNDED - YES. REMOVED AND REPLACED FMCS CDU KEYBOARD ON LEFT CDU IAW B737-800 AMM 34-61-01.
